Atıf Formatları
Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs)
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

E. Çelik And M. Akar, "Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs)," World Applied Sciences Journal (WASJ) , vol.11, no.8, pp.994-998, 2010

Çelik, E. And Akar, M. 2010. Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs). World Applied Sciences Journal (WASJ) , vol.11, no.8 , 994-998.

Çelik, E., & Akar, M., (2010). Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs). World Applied Sciences Journal (WASJ) , vol.11, no.8, 994-998.

Çelik, Ercan, And Mutlu AKAR. "Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs)," World Applied Sciences Journal (WASJ) , vol.11, no.8, 994-998, 2010

Çelik, Ercan And Akar, Mutlu. "Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs)." World Applied Sciences Journal (WASJ) , vol.11, no.8, pp.994-998, 2010

Çelik, E. And Akar, M. (2010) . "Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs)." World Applied Sciences Journal (WASJ) , vol.11, no.8, pp.994-998.

@article{article, author={Ercan Çelik And author={Mutlu AKAR}, title={Least-Squares Approximations for Solving Differential-Algebraic Equations (DAEs)}, journal={World Applied Sciences Journal (WASJ)}, year=2010, pages={994-998} }